gastroenterologist-icon
Stone in VUJ
I have a stone in right VUJ. I am advised to take Silodosin 8mg by the doctor. I am facing issues like anejaculation. I have two questions. Is it okay to be sexually active during the course of medication?? Also will the side effects like anejaculation go away completely after the course is complete?? Or should I stop taking medicine?
17 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

U can be sexually active. U should be fine once the medication course is complete.
Next Steps
urology
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.